Publications & Pre-Prints
Equations of Matching Games II (with Roel Stroeker), to appear
in Acta Arithmetica. (2011)
Equation of Mathching Games I (with Chun Yin Hui), to appear in
the journal of INTEGERS. (2011)
Eliminable Locally Finite Graphs (with Shawn Hedman),
Mathematical Logic Quarterly Volume 57, Issue 2, April 2011.
Finite Homogeneous Graphs (with Shawn Hedman), Combinatorica,
Volume 30 Issue 4, July 2010.
Spectra of Natural Numbers, International Journal of Number
Theory, Volume: 5, Issue: 6(2009) pp. 1089-1102.
- Sums of
Consecutive Integers, the College Mathematics Journal, Vol. 38,
NO. 2, March 2007, p.119–123.
Rank Inequalities in the Theory of Differentially Closed Fields
. Proceedings of Logic Colloquium 2003.
Orderings of Monomial ideals (with Matthias
Aschenbrenner). Fund. Math.
Lascar Rank and Morley Ranks of definable groups in differentially
closed fields, (with Anand Pillay), Journal of Symbolic
Logic. Volume 67. Number 3. Sept. 2002.
a result of Rosenlicht. May 2000. Communications in Algebra,
Vol. 30, issue 12, 2002, p.5933-5939.
of Differential Subvarieties of an Algebraic Variety. Journal of
Algebra 248, 755-764, 2002.
Applications of Ordinal Dimensions to the Theory of Differentially
Closed Fields. Journal of Symbolic Logic. (2000), 65, no. 1,
Sets in Differentially Closed Fields. Journal of Algebra 224,
Dimensions and Completeness in Differentially Closed Field.
Thesis. May 1999.